Inverse Approximation Theorems for Dirichlet Series in AC(D‾)
East Journal on Approximations, vol. 9, no. 3, pp. 305-322, September 2003.
We consider functions ƒ ∈ AC(D‾) on a convex polygon D ⊂ C and their Dirichlet expansion
ƒ(z) ∼ ∑(λ∈Λ) κƒ(λ) eλ z ⁄ L′(λ).
The order of convergence is related to the regularity of ƒ with respect to Tamrazov's moduli of smoothness. We give an extension of the inverse approximation theorem by Mel′nik in  with respect to moduli of arbitrary order k ∈ N.
Y.I. Mel′nik, "Approximation of Functions Regular in Convex Polygons by Exponential Polynomials," Ukrainian Mathematical Journal, vol. 40, no. 4, pp. 382-387, April 1988.
TITLE="Inverse Approximation Theorems for Dirichlet Series in
JOURNAL="East Journal on Approximations",
Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.